# SDR HNAA2022102500274

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 78 S5-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E937122 - THERE IS A POSSIBLE SKIN CRACK AT A RIVET, AT FR78, STGR 6R-5R .... ACCOMPLISHED REPAIR OF SKIN CRACK AT A RIVET BY CUT OUT AND INSTALLATION OF BUSHING AT FR78, STGR 6R-5R IAW EO1-53-22-0211.
